Uniqueness and growth of solutions in two-temperature generalized thermoelastic theories
Rights accessRestricted access - publisher's policy
In this work we study modifications of the non-classical models of thermoelasticity, the one proposed Green and Lindsay and the one stated by Lord and Shulman, to two-temperature setting. We prove uniqueness results for the solutions of the systems of equations that model both theories for isotropicmaterial. We also provide growth estimates for the solutions.
CitationMagaña, A.; Quintanilla, R. Uniqueness and growth of solutions in two-temperature generalized thermoelastic theories. "Mathematics and mechanics of solids", 2009, vol. 14, núm. 7, p. 622-634.